nursing case study

  
History
A fully functional, independent woman who is nearly 100 years old and lives with her 2 daughters. She has a Glasgow coma scale (GCS) of 15. A history finds that she has:

Hypertension
Coronary artery disease
Congestive heart failure
Cataracts
Hearing impairments
Knee osteoarthritis
IDDM

Her medications are Lisinopril 10mg daily, furosemide 40 mg daily, ASA 81 mg po, and metoprolol 50mg XL bid.
1. What sensory deficient needs to be addressed before talking to the client?
2. What does a GCS of 15 mean?
3. With the medications –list the classification of each drug and its action. With Lisinopril what electrolyte and dietary precaution needs to be addressed? What major side effect of Lisinopril would cause involvement of the dermis, subcutaneous tissue, and the mucosa? What does ASA do the platelets? How does metoprolol affect the blood sugar?
4. Of these drugs ordered which one would the nurse question?
Must be 250 words with the question being thoroughly answered with at least 3 references  APA format points will be taken off all questions need to be answered. Cutting and pasting the article is allowed but it does not count toward the 250 words.
Presentation and Examination
Patient develops abdominal pain increasing over 5 days; obstipation for 1 day.  She is acutely ill and she appeared uncomfortable and volume depleted.  On exam, she has abdominal distention, hypoactive bowel sound and no mass is found.  Her heart is enlarged and has an S3. Her 2 D echo shows Mitral stenosis and an EF of 45%. Her abdominal Cat Scan shows a intussusception of the large intestine. A NGT is inserted. Labs are as follows:
Laboratory findings:

WBC………………13, 290             
HCT……………….42
Na…………………128
K…………………..2.6
Bun/creatinine…..30/1.1
Lactic acid……… >5 mmol/L

VS: T 100F, 110, RR 16 BP 100/72
1. What is intussusception and what treatment does it require?
2. When placing an NGT the nurse knows that a certain way to measure it? Describe how it is to be done? 
3. What is the normal lactic level and what does it show in this scenario? What does the BUN/ CR indicate? What other abnormal lab work would be a priority to address and what measures would the nurse need to initiate?
4. What crystalloid would be used to hydrate the client?
5. What is abnormal of her vital signs and why? What is her Mean arterial pressure and her pulse pressure – describe the terms and the normal levels? 
Must be 250 words with the question being thoroughly answered with at least 3 references  APA format points will be taken off all questions need to be answered. Cutting and pasting the article is allowed but it does not count toward the 250 words.

Order your essay today and save 30% with the discount code: RESEARCH
Grab a 20% discount for your assignment with code: RESEARCHOrder Now